# SDR IPXA201906213529

- Difficulty date: June 11, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 56,548 hours, 18,775 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Filler
- Part number: 015T157928
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, BURN DAMAGE ON FILLER AND DOUBLER OF FWD UPR SPAR WEB ON #1 PYLON NEAR NAC STA 228.19.REPAIR IAW SRID : 4-4504150598 AND EO B767-5410-72969-A.
